# SDR SWIA200922694

- Difficulty date: September 23, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 28,145 hours, 40,579 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Damaged
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORT MCD IS VERY DIFFICULT TO OPEN.  (FLT 7767)  REMOVED PAX DOOR FWD AND AFT LOWER HINGES AS NEEDED.  REPLACED ALL BUSHINGS AND BOLTS IN HINGE ARMS AND AIRFRAME FITTING.  RE-INSTALLED BOTH HINGES ARMS IAW 52-10-00.  REPLACED PAX DOOR SEAL ON DOOR AC PRESSURIZED LEAK CHECK GOOD.
